# SDR SWIA201642863

- Difficulty date: November 2, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED.   REPLACED WITH NEW SEAL STRIKER IAW SRM.
